# SDR DXTA2009041303596

- Difficulty date: April 9, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N812QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600628
- Aircraft time: 4,857 hours, 3,831 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CLIMBING THROUGH FL230 THE CABIN PRESSURE BEGAN TO RAPIDLY RISE. AN EMERGENCY DESCENT WAS INITIATED TO 10,000 FT.  DURING THE DESCENT THE CAB ALT ANNUNCIATOR ILLUMINATED WHEN CABIN PRESSURE EXCEEDED 10,000 FT.
